# SDR IPXA2019062653738

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 18,214 hours, 11,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Warning Message
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR WARNING SOUND AND LIGHT CAME ON CLIMBING THROUGH FL 190. BOTH WENT OUT AFTER PUTTING PRESSURE ON HANDLE.  PERFORMED ADJUSTMENT AND TEST OF ENTRY DOOR WANRING SWTICHES IAW AMM 52-71-00. OPS CHECKS GOOD CLEANED & LUBRICATED.
